# SDR IPXA2025052383072

- Difficulty date: April 12, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53981419200000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC, BETWEEN FR 78 AND FR 77, LH SIDE, FLOOR STRUCTURE FRAME HAS 2EA CRACKS. DOT 23-002.  NEW WEB HAS BEEN INSTALLED IAW A300-600 SRM 51-40-21 AND ALSO THE INTERFAY SEALING HAVE BEEN RESTORED BETWEEN THE SURFACES IAW A300-600 SRM 51-76-10. MATERIALS USED: SEALING P/N:04-001-0109 BATCH# 0004371367 PROTUDING RIVET P/N: MS20470AD5-5 BATCH#0004369861 FLUSH RIVET P/N: MS20426D5-7 BATCH#0004361439. REQUEST OK TO RESTORE TOPCOAT ON THE RIVET'S HEADS.  APPROVED
